MAUDE Adverse Event Report: TORNIER S.A.S. BI POLAR RADIAL STEM 6.5 DIA; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER

TORNIER S.A.S. BI POLAR RADIAL STEM 6.5 DIA; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Catalog Number DTJ006
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Subluxation (4525); Joint Laxity (4526)
Date of Event 10/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "dislocation of the elbow (in the event of major instability) prosthesis placement on (b)(6) 2022, subluxation noted on the visit of (b)(6) 2022, prosthesis change on (b)(6) 2022.To address this matter comprehensively, a corrective re-operation was conducted.This involved the extraction of the existing implant and the subsequent re-implantation of a new prosthesis.".

Brand Name
BI POLAR RADIAL STEM 6.5 DIA
Common Device Name
PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19366919
Report Number3000931034-2024-00312
Device Sequence Number6500423
Product Code KWI
UDI-Device Identifier03700386901218
UDI-Public03700386901218
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K994041
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDTJ006
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient SexMale
Patient Weight68 KG